MAUDE Adverse Event Report: MAKO SURGICAL CORP. FEMORAL TRIAL SLAPHAMMER; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM

MAKO SURGICAL CORP. FEMORAL TRIAL SLAPHAMMER; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Catalog Number 111140
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Item broken.Screw end stuck into item 170513.
 
Additional Manufacturer Narrative
An event regarding crack/fracture involving a femoral trial slaphammer was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as the device was not returned.Medical records received and evaluation: no medical records or x-rays were made available for evaluation.Device history review: device history review indicated the devices accepted into final stock from the reported lot were free from discrepancies complaint history review: there have been no other similar reported events.Conclusions: the reported event cannot be confirmed, or the root cause determined as the instrument was not returned for evaluation.If the devices and/or additional information are received, this investigation will be reopened and re-evaluated.
 
Event or Problem Description
Item broken.Screw end stuck into item: 170513.

Brand Name
FEMORAL TRIAL SLAPHAMMER
Common Device Name
PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8090081
Report Number3005985723-2018-00684
Device Sequence Number19184135
Product Code NPJ
UDI-Device Identifier00848486002732
UDI-Public00848486002732
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K090763
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Catalogue Number111140
Device Lot Number06010416
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/23/2018
Supplement Date Received by Manufacturer12/10/2018
Initial Report FDA Received Date11/20/2018
Supplement Report FDA Received Date01/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;